Complications Of Diabetes Mellitus

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How is an increase in creatinine level significant in a diabetic patient?

Query: Hello doctor, I am a 56 year old male. I was told that my creatinine level is 2.3 after my last HbA1c. I am type 2 diabetic. I am now on Atkins diet to reduce dramatically lower carbohydrates. What is the significance of increased creatinine level? What is considered as a critical level? Please exp...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. Rise in serum creatinine level in a diabetic person points towards the development of diabetic nephropathy. Yes, increased serum creatinine requires alarming as this can further progress into end-stage renal disease. Now, you required evaluation t...  Read Full »

What causes hypoglycemia?

Query: Hi doctor, My mother has been suffering from diabetes for three years. She is 61 years old and weighs 40 kg. She was on Gemer-1. Early morning around 5 AM, she often complains of excessive sweating and weakness. Sweating stops after taking tea, biscuit or sugar. She has stopped taking medication for...  Read Full »


Dr. Sandeep V Nair

Diabetologist, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your mother is getting hypoglycemic attacks during early morning hours. Hypoglycemic attacks are episodes of low blood sugar values occurring in blood. Due to this she is having excessive sweating and weakness. Taking a sweet item is the correct treatment for such an atta...  Read Full »

What can cause weakness and high protein content in urine in a diabetic patient?

Query: Recent blood tests revealed that proteins in urine is 486 against 130 in the 24 hour unit test. I am diabetic, however it is under control. Fasting sugar is 106 and after break fast it 120. I am using Diapride M 0.5 for Blood Sugar and Citanil T 40 for BP. I consulted nephrologist and he told m...  Read Full »


Dr. Pranaw Kumar Jha

Nephrologist

Answer: Dear, Thanks for the query As per the records you have diabetes, hypertension and related complications such as retinopathy, nephropathy Your blood sugar control is good and other investigations also look fair Your doctor has rightly prescribed you Cetanil-T which contains Telmisartan which is use...  Read Full »

Why did my 12 years old grafted unhealing leg wound open up?

Query: Hi doctor, Around 12 years back, my unhealing leg wound was cured by multiple skin grafting. Now, after 12 years the wound opened up. Reason is unknown. Is it varicose? I have attached the latest snaps.  Read Full »


Dr. Vandana Andrews

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Wound dehiscence occurs when surgical wound closures reopen instead of proper healing. Reasons or people who are at high risk for wound dehiscence are as follows: Patients with a weak immune system or those people who are malnourished. It can also be due to underlying chr...  Read Full »

My FBS is 271, and PPBS is 475. Do I have to take Insulin?

Query: Hi doctor, I am a 70 year old female. My weight is 60 kg. I am a known case of NIDDM. I am on Glimepiride 4 mg bid and Repaglinide bid. But, my FBS is 271 and PPBS is 457. Is there any solution to lower my sugar without Insulin? For me Insulin was already prescribed, but still I have not started.  Read Full »


Dr. Ankush Gupta

Criticalcare Physician, Family Physician, General Practitioner, Diabetologist

Answer: Hello, Welcome to icliniq.com. Your blood sugar levels are very high. You have to get started on Insulin as it is the best way to reduce blood sugar. Insulin production in our body is decreased, so we are just replacing that from outside. You are already on two oral anti-diabetic drugs which are hig...  Read Full »

I have pain and a white tissue layer forming on my penis. What to do?

Query: Hello doctor,I am a 40 year old male, and I have diabetes. From a week, I have pain in the penis, and a white tissue like layer is formed. What to do?  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. It seems you have candidiasis. But to be sure, please send photos and details like your latest sugar levels. We can start treatment after that. Take care. Revert with more information to a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologi...  Read Full »

Why is there diabetic neuropathy in spite of being on insulin?

Query: Hello doctor, Although my mother is on insulin for 7 years, she has diabetic neuropathy and some complications since one week. Also, the doctor tried but the complications are not going.  Read Full »


Dr. Suneetha B S

Diabetologist, Family Physician, Microbiologist, Nutritionist

Answer: Hello, Welcome to icliniq.com. You have not mentioned the age of your mother. Diabetic neuropathy is a common complication seen in patients who have long-term or uncontrolled diabetes. It may not be completely reversible. However, talk to your doctor about taking Vitamin B12 supplements and Gaba...  Read Full »

My grandfather is suffering from the side effects of his medicines. Please help.

Query: Hello doctor, My grandfather has been a heart patient and diabetic for the last eight years. He has been taking Capoten 25 mg, Sofvasc 5 mg, Daonil 5 mg, and Loprin 75 mg. But due to these medications, he has recently started to suffer from its side effects. He has a throat infection and a ch...  Read Full »


Dr. Isaac Gana

Cardiologist

Answer: Hello, Welcome to icliniq.com. The infection your grandfather is suffering from is not a result of the medications, but it is a complication associated with patients that have had diabetes for some time, especially older adults. Diabetes is a chronic disease that weakens the immune system. Age is a...  Read Full »

Is my kidney affected because of not taking medicines for diabetes?

Query: Hello doctor, I am a 48-year-old male. My urine microalbumin quat is 199, creatinine 69, and glycosylated hemoglobin 9.6. The doctor told me that now my kidney is affected. I am not taking medicines to control diabetes for seven years. Only by diet and walk, I have been controll...  Read Full »


Dr. Suneetha B S

Diabetologist, Family Physician, Microbiologist, Nutritionist

Answer: Hello, Welcome to icliniq.com. I understand your concern. It is very important not to worry, and to take the correct steps towards achieving better health with diabetes. Since your glycosylated hemoglobin (HbA1c) is 9.6, your sugar level has definitely not been under control for a long time now....  Read Full »

Am I type 1 or type 2 diabetic? How can I treat my hypoglycemia too?

Query: Hello doctor, My doctor whom I had been visiting discontinued her practice. I found a new doctor with whom I am having problems. The doctor diagnosed me with diabetes 24 years ago when I was 39. I was tried on a couple of different types and dosages of pills, but I cannot remember the names an...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned, it appears that you indeed have type 1 diabetes. Regarding your hypoglycemia, I would suggest that you decrease the dose of NovoLog (insulin aspart injection) by two units in the morning and night. Your k...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.